A criterion for non-persistence of travelling breathers for perturbations of the Ablowitz-Ladik lattice
UNSPECIFIED (2004) A criterion for non-persistence of travelling breathers for perturbations of the Ablowitz-Ladik lattice. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 4 (4). pp. 911-920. ISSN 1531-3492Full text not available from this repository.
The Ablowitz-Ladik lattice has a two-parameter family of travelling breathers. We derive a necessary condition for their persistence under perturbations of the system. From this we deduce non-persistence for a variety of examples of perturbations. In particular, we show that travelling breathers do not persist under many reversible perturbations unless an additional symmetry is preserved, and we address the case of Hamiltonian perturbations.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Journal or Publication Title:||DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B|
|Publisher:||AMER INST MATHEMATICAL SCIENCES|
|Number of Pages:||10|
|Page Range:||pp. 911-920|
Actions (login required)